MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER

VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER
Model Number 5567
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.A manufacturing record review was completed and no related nonconformances were found supporting the device met material, assembly and performance specifications.
 
Event or Problem Description
Trapliner broke at transition point while it was being advanced into the guide catheter, physician removed the trapliner.Completed with a different device.No patient injury or impact reported.The device was reported as discarded at the facility.

Brand Name
TRAPLINER
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9328132
Report Number2134812-2019-00075
Device Sequence Number2272204
Product Code DQY
UDI-Device Identifier10841156102135
UDI-Public(01)10841156102135
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2021
Device Model Number5567
Device Catalogue Number5567
Device Lot Number652982
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;